# SDR USAA2009052891311

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 29,472 hours, 10,522 cycles
- System (JASC): 2213 · Flight Controller
- Part: Transformer
- Part number: A1252666
- Part serial: C12850006396
- Condition: Burned
- Location: Engine
- Part time: 464 hours, 156 cycles
- Component: Fcu, Thales
- Component part number: C12850AC02
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1729-LGA - SMOKE - FLIGHT CREW REPORTEDLY OBSERVED SMOKE COMING OUT THE FLIGHT CONTROL UNIT.  MAINTENANCE REMOVED AND REPLACED THE FCU PER AIRBUS MAINTENANCE MANUAL 22-81-12-991-002.   VENDOR TEARDOWN REPORT INDICATES THE T1 AND T2 TRANSFORMERS IN THE FCU WERE BURNED DUE TO OVERCONSUMPTION AND REPLACED.
